American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
Go
The Top Artiles charts the articles that have been downloaded most often over the previous 30 days, in HTML, PDF, EPUB format, from the website. The chart does not rank the quality, scientific significance or citation impact of the content. However, it may bring articles to your attention that you might not have otherwise noticed. We hope you enjoy them.

Top Artiles

Open AccessArticleTop Artiles
Dynamics of Kinks by Using Adomian Decomposition Method
American Journal of Numerical Analysis. 2016, 4(1), 8-10. DOI: 10.12691/ajna-4-1-2
Pub. Date: April 14, 2016Views: 12428Downloads: 9640
Open AccessReview ArticleTop Artiles
Unification of Well-known Numeric Methods for Solving Nonlinear Equations
American Journal of Numerical Analysis. 2015, 3(3), 65-76. DOI: 10.12691/ajna-3-3-2
Pub. Date: November 21, 2015Views: 16819Downloads: 14049
Figure of 5
Open AccessArticleTop Artiles
Numerical Simulation of Time-fractional Fourth Order Differential Equations via Homotopy Analysis Fractional Sumudu Transform Method
American Journal of Numerical Analysis. 2015, 3(3), 52-64. DOI: 10.12691/ajna-3-3-1
Pub. Date: November 13, 2015Views: 18680Downloads: 15713Citations: 1
Open AccessArticleTop Artiles
Analysis of Fractional Splines Interpolation and Optimal Error Bounds
American Journal of Numerical Analysis. 2015, 3(1), 30-35. DOI: 10.12691/ajna-3-1-5
Pub. Date: March 29, 2015Views: 11353Downloads: 8664Citations: 2
Open AccessArticleTop Artiles
Initial Value Method Extended for General Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 25-29. DOI: 10.12691/ajna-3-1-4
Pub. Date: March 17, 2015Views: 10837Downloads: 8263
Open AccessArticleTop Artiles
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 07, 2015Views: 16863Downloads: 13764
Open AccessArticleTop Artiles
A Fitted Second Order Finite Difference Method for Singular Perturbation Problems Exhibiting Dual Layers
American Journal of Numerical Analysis. 2014, 2(6), 184-189. DOI: 10.12691/ajna-2-6-3
Pub. Date: December 29, 2014Views: 11791Downloads: 8356
Open AccessArticleTop Artiles
Numerical Solution of Singularly Perturbed Two-Point Singular Boundary Value Problems Using Differential Quadrature Method
American Journal of Numerical Analysis. 2014, 2(6), 177-183. DOI: 10.12691/ajna-2-6-2
Pub. Date: December 25, 2014Views: 14588Downloads: 11086
Open AccessArticleTop Artiles
Optimal Quadrature Formulas with Polynomial Weight in Sobolev Space
American Journal of Numerical Analysis. 2014, 2(5), 144-151. DOI: 10.12691/ajna-2-5-2
Pub. Date: October 12, 2014Views: 12559Downloads: 8104
Open AccessArticleTop Artiles
Fitted Second Order Scheme for Singularly Perturbed Differential-difference Equations
American Journal of Numerical Analysis. 2014, 2(5), 136-143. DOI: 10.12691/ajna-2-5-1
Pub. Date: September 11, 2014Views: 19586Downloads: 14598
Open AccessArticleTop Artiles
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines
American Journal of Numerical Analysis. 2014, 2(4), 128-135. DOI: 10.12691/ajna-2-4-5
Pub. Date: August 18, 2014Views: 24480Downloads: 19321
Open AccessArticleTop Artiles
Optimal Quadrature Formulas with Derivative in the Space L2(m)(0,1)
American Journal of Numerical Analysis. 2014, 2(4), 115-127. DOI: 10.12691/ajna-2-4-4
Pub. Date: June 09, 2014Views: 13619Downloads: 8564Citations: 2
Open AccessArticleTop Artiles
Interpolation Splines Minimizing Semi-Norm in K2(P2) Space
American Journal of Numerical Analysis. 2014, 2(4), 107-114. DOI: 10.12691/ajna-2-4-3
Pub. Date: May 26, 2014Views: 13827Downloads: 8638Citations: 1
Open AccessArticleTop Artiles
Initial Value Technique for Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(2), 49-54. DOI: 10.12691/ajna-2-2-3
Pub. Date: February 26, 2014Views: 20963Downloads: 15594Citations: 2
Open AccessArticleTop Artiles
Transient and Numerical Solution of a Feedback Queueing System with Correlated Departures
American Journal of Numerical Analysis. 2014, 2(1), 20-28. DOI: 10.12691/ajna-2-1-5
Pub. Date: February 07, 2014Views: 20362Downloads: 15005Citations: 1
Open AccessArticleTop Artiles
Numerical Simulation and Experiments of Barite Sag in Horizontal Annulus
American Journal of Numerical Analysis. 2014, 2(1), 14-19. DOI: 10.12691/ajna-2-1-4
Pub. Date: January 14, 2014Views: 25307Downloads: 18566Citations: 3
Figure of 9
Open AccessArticleTop Artiles
Partial Differential Problems of Four Types of Two-Variables Functions
American Journal of Numerical Analysis. 2014, 2(1), 4-10. DOI: 10.12691/ajna-2-1-2
Pub. Date: December 29, 2013Views: 13185Downloads: 6998Citations: 2